# SDR HNAA0600077

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 43,785 hours, 48,486 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL FROM APU BLEED.  CABIN INTERIOR LIGHTING FOUND TO BE CAUSE OF SMELL.  DEACTIVATED ROW 4A AND 5A LIGHTS.
